Ricci curvature of graphs

Yong Lin Renmin University, Department of Mathematics, Beijing 100872, China Linyuan Lu University of South Carolina, Department of Mathematics, Columbia, SC 29208, USA Shing-Tung Yau Harvard University, Department of Mathematics, Cambridge, MA 02138, USA

Combinatorics mathscidoc:2207.06001

Tohoku Mathematical Journal, 63, (4), 605-627, 2011.10
We modify the definition of Ricci curvature of Ollivier of Markov chains on graphs to study the properties of the Ricci curvature of general graphs, Cartesian product of graphs, random graphs, and some special class of graphs.
No keywords uploaded!
[ Download ] [ 2022-07-07 11:46:38 uploaded by yonglin ] [ 21 downloads ] [ 0 comments ]
@inproceedings{yong2011ricci,
  title={Ricci curvature of graphs},
  author={Yong Lin, Linyuan Lu, and Shing-Tung Yau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220707114638756787552},
  booktitle={Tohoku Mathematical Journal},
  volume={63},
  number={4},
  pages={605-627},
  year={2011},
}
Yong Lin, Linyuan Lu, and Shing-Tung Yau. Ricci curvature of graphs. 2011. Vol. 63. In Tohoku Mathematical Journal. pp.605-627. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220707114638756787552.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved